Jump to content
CrazyBoards.org

Recommended Posts

My daughter is bipolor/depressed/ a little ocd/anxiety and she was on ability/celexa did not work actually made her worse! She just started 5mg of saphris last night.....because of her ocd/anxiety she freaked with the taste then the numbness and we me up a little while later stating her jaw hurt....now I'm not sure what to take out of that due the doc speaking n front of her of the side effects????? Can anyone help me.....is this her freaking out or should I be concerned...I am going to call doc but wanted to also get feed back from people taking the Med or people having similar things! Thx.

Share this post


Link to post
Share on other sites
Guest

This is a first hand site only, However I can confirm that the numbness is normal. Your jaw shouldn't hurt however.

Share this post


Link to post
Share on other sites

Do you know of any "second hand sites" sorry, but I figured I could find out info from people that are going through the same things as her!:-)

Share this post


Link to post
Share on other sites

Started on Prestiq today and my first dose of Saphris tonight...keeping my fingers crossed!! Last week was a very low week for me so, nowhere to go but up I hope!

Share this post


Link to post
Share on other sites

I have never had more overwhelming anxiety in my life than I have had since Ive been off Saphris. I was on 30mgs and now trying to ween off.

I always fall under the "rare side effects" category, so, if its working for you, good, Im glad

Share this post


Link to post
Share on other sites

This is a first person site. But I will give a review of Saphris anyway since it was brought up and I never came back to update this thread:

For me the mouth numbing never went away but the burning did after about a week. It always tasted like hell to me but apparently it doesn't taste bad to everyone. Also keep in mind I'm on Topamax and that may factor into it. Topamax tends to make everything taste bad to me. I ended up having to quit it because of EPS but I really *REALLY* didn't want to stop taking it. Saphris pulled me out of a hellish depression, stopped the A/V hallucinations and helped with my paranoia and was one anti-psychotic that I tolerated quite well. Didn't cause insomnia, made me drowsy during the day for the first week or so but after that I was ok. It was a really good AAP for me.

Keep in mind YMMV as always.

I got a bad dystonic reaction to Saphris. What type of EPS did you experience?

Share this post


Link to post
Share on other sites

Hello!

 

I am interested in knowing how Saphris works with adolescents. My 15 year old daughter has schizophrenia and bipolar as well as major depression disorder. She has taken Loxapin, Respiradone, Abilify, to name a few with no luck on the hallucinations going away. Her doctor just prescribed Saphris today. So I would like to know if anyone has given this to their teenager...did it help with the voices and hallucinations?  

Share this post


Link to post
Share on other sites

Worst medication I've ever been on. It has made me very flat, depressed, quiet, overweight, and also a case of anhedonia. I can't even talk to people anymore, just short answers and no enthusiasm. I also don't even enjoy nature anymore and I used to LOVE the outdoors. I've been feeling like a robot ever since I went on it 6 months ago. I know I should have told my doctor sooner. Last week I started dosing down and am praying that once I'm completely off of it I'll be feeling better and hope to have more life in me. I'm glad to see that it works for most people. Has anyone else experienced any of these side effects? 

Share this post


Link to post
Share on other sites

I really liked Saphris a lot. I was taking 5mg at night to start and then ultimately went down to 2.5mg because of akathisia and general mind fog. I use antipsychotics to control intrusive or racing thoughts and Saphris really did it. Only thing is sometimes I would be zoned out like someone could be talking right to my face and I just wasn't there. This got better when I decreased to 2.5mg, but the akathisia didn't go away completely and my pdoc didn't like that so we switched. I ultimately ended up on loxapine which I like better anyway because I can take it like any other pill with no dietary restrictions and it feels like it has way fewer side effects IMO.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...